Hokkaido Mathematical Journal

An elementary semi-ampleness result for log canonical divisors

Shigetaka FUKUDA

Full-text: Open access

Abstract

If the log canonical divisor on a projective variety with only Kawamata log terminal singularities is numerically equivalent to some semi-ample Q-divisor, then it is semi-ample.

Article information

Source
Hokkaido Math. J., Volume 40, Number 3 (2011), 357-360.

Dates
First available in Project Euclid: 26 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1319595860

Digital Object Identifier
doi:10.14492/hokmj/1319595860

Mathematical Reviews number (MathSciNet)
MR2883495

Zentralblatt MATH identifier
1258.14019

Subjects
Primary: 14E30: Minimal model program (Mori theory, extremal rays)

Keywords
log canonical divisor semi-ample

Citation

FUKUDA, Shigetaka. An elementary semi-ampleness result for log canonical divisors. Hokkaido Math. J. 40 (2011), no. 3, 357--360. doi:10.14492/hokmj/1319595860. https://projecteuclid.org/euclid.hokmj/1319595860


Export citation